# SDR CALA9801138

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Lt Te Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN LT FLAP INBOARD FLAP TRACK FAIRING TRAILING EDGE.  THE FAIRING WEB AND ANGLE WERE REMOVED.  A NEW WEB AND ANGLE WERE FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-10-3.
